# SDR AALA20170604005

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 2,096 hours, 812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Inoperative
- Location: L2 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING L2 DOOR DAMPER, MAINTENANCE FOUND SCHRADER VALVE INOPERABLE. INSTALLED NEW L2 DOOR DAMPER SCHRADER VALVE IAW AMM 52-22-14 AND AMM 52-22-00.
